# SDR 3EJA841JS061124

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N841JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605253
- Aircraft time: 6,765 hours, 5,823 cycles
- Engine: Pwa PW545A
- Engine time: 6,179 hours, 5,471 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Stage of operation: TO
- How discovered: 9
- Nature of condition: E, R
- Precautionary procedure: C

## Discrepancy

HIGH SPEED TAKE OFF ABORT DUE TO A LOUD BANG AND AIRCRAFT YAW. BELIEVED TO BE A COMPRESSOR STALL. CLEARED THE RUNWAY, FOD FROM THE ENGINE FOUND IN THE AFTERMATH. NO INJURIES OR ADDITIONAL DAMAGE TO THE AIRCRAFT.
